Ikuti
Al Azhary Masta
Al Azhary Masta
Universitas Pendidikan Indonesia, Bandung, Indonesia
Email yang diverifikasi di upi.edu - Beranda
Judul
Dikutip oleh
Dikutip oleh
Tahun
Inclusion properties of generalized Morrey spaces
H Gunawan, DI Hakim, KM Limanta, AA Masta
Mathematische Nachrichten 290 (2-3), 332-340, 2017
382017
Inclusion properties of Orlicz and weak Orlicz spaces
AA Masta, H Gunawan, WS Budhi
Journal of Mathematical and Fundamental Sciences, DOI: http://dx.doi.org/10 …, 2017
212017
An inclusion property of Orlicz-Morrey spaces
H Gunawan, W Setya-Budhi
Journal of Physics: Conference Series 893 (1), 012015, 2017
182017
On Inclusion Properties of Two Versions of Orlicz–Morrey Spaces
H Gunawan, W Setya-Budhi
Mediterranean Journal of Mathematics 14 (6), 228, 2017
9*2017
Inclusion properties of Orlicz spaces and weak Orlicz spaces generated by concave functions
M Taqiyuddin, AA Masta
IOP Conference Series: Materials Science and Engineering 288 (1), 012103, 2018
82018
Generalized H\" older's inequality on Morrey spaces
M Idris, AA Masta, H Gunawan
arXiv preprint arXiv:1706.01659, 2017
72017
The sufficient condition for inclusion properties of discrete weighted lebesgue spaces
AA Masta, E Sumiaty, M Taqiyuddin, I Pradita
Journal of Physics: Conference Series 1013 (1), 012152, 2018
42018
An inclusion property of Orlicz spaces Proc
AA Masta, H Gunawan, W Setya-Budhi
The 5th Annual Basic Science International Conference 5, 2338-0128, 2015
3*2015
An inclusion property of Orlicz spaces
AA Masta, H Gunawan, W Setya-Budhi
Proc. The 5th Annual Basic Science International Conference 2015 5, 274-276, 2015
32015
Sifat Inklusi Dan Perumuman Ketaksamaan Hölder Pada Ruang Barisan Orlicz
PS Prayoga, S Fatimah
Jurnal EurekaMatika 8 (2), 91-109, 2020
22020
Kekonvergenan dalam Ruang Lebesgue Lemah dan Ekuivalensinya dengan Kekonvergenan dalam Ruang Lebesgue
DN Amalina, E Sumiaty
Jurnal EurekaMatika 6 (2), 25-35, 2018
22018
A Note on Inclusion Properties of Weighted Orlicz Spaces
M Taqiyuddin
Journal of the Indonesian Mathematical Society, 128-136, 2020
12020
Sufficient and necessary conditions for generalized Hölder’s inequality in p-summable sequence spaces
S Fatimah, AA Masta, A Arsisari, YY Putra, F Apriani
Journal of Physics: Conference Series 1280 (2), 022046, 2019
12019
Generalized H\"{o} lder's Inequality in Orlicz Spaces
AA Masta, M Nur, H Gunawan
arXiv preprint arXiv:1809.00788, 2018
12018
Third Version of Weak Orlicz--Morrey Spaces and Its Inclusion Properties
AA Masta, S Fatimah, M Taqiyuddin
arXiv preprint arXiv:1808.01698, 2018
12018
INCLUSION PROPERTIES OF WEIGHTED WEAK ORLICZ SPACES
M TAQIYUDDIN, R ROSJANUARDI
Journal of Engineering Science and Technology 16 (5), 3974-3986, 2021
2021
DISCRETE ORLICZ-MORREY SPACES AND THEIR INCLUSION PROPERTIES
S AL HAZMY, C KUSTIAWAN, I RUKMANA
Journal of Engineering Science and Technology 16 (3), 2018-2027, 2021
2021
Hölder's inequality in Discrete Morrey spaces
IR Al Azhary Mastal, M Taqiyuddin, S Fatimah
MSCEIS 2019: Proceedings of the 7th Mathematics, Science, and Computer …, 2020
2020
H𝒐𝒐̈lder’s inequality in Discrete Morrey spaces
IR Al Azhary Masta, M Taqiyuddin, S Fatimah
2020
Generalized H𝒐𝒐̈lder’s inequality in Orlicz sequence spaces
S Fatimah, I Al Azhary Masta, R Wafiqoh, PC Agustine
2020
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20